MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JUGGERKNOT 2.9 TAPERED NEEDLES 10PK; SPORTS MED IMPLANT

ZIMMER BIOMET, INC. JUGGERKNOT 2.9 TAPERED NEEDLES 10PK; SPORTS MED IMPLANT
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: canada.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.H3 other text : remains implanted.
 
Event or Problem Description
It was reported that the sutures fractured.There was no harm to the patient and another anchor was used.No further information.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Reported event was unable to be confirmed due to limited information received from the customer.Medical records were provided.However, the record was in the form of a summary of functional failures encountered during the procedure.No medical complications were identified.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
JUGGERKNOT 2.9 TAPERED NEEDLES 10PK
Common Device Name
SPORTS MED IMPLANT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18803514
Report Number0001825034-2024-00521
Device Sequence Number7168921
Product Code MBI
UDI-Device Identifier00880304548107
UDI-Public(01)00880304548107(17)270912(10)0002469792
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110145
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110005242
Device Lot Number0002469792
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2024
Supplement Date Received by Manufacturer06/21/2024
Initial Report FDA Received Date02/28/2024
Supplement Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown